# SDR UHLA201511170821

- Difficulty date: November 17, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 16,248 hours, 11,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OPEN L2 INDICATION.  ADJUSTED L2 DOOR CLOSED PROXIMITY SENSOR IAW AMM 52-72-21.  OPS CHECK GOOD.
